# SDR UPS01837143

- Difficulty date: October 5, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- Aircraft time: 94,650 hours, 26,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C23 SEAT TRACK IS CORRODED BEYOND LIMITS STA 1130-1150 AT LBL 60.  REPAIRED SEAT TRACK IAW SRM 53-2-3 FIG 8A, AND DC8-53B-003-501.
